# SDR CA130705004

- Difficulty date: June 29, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Boeing 737*
- Aircraft time: 32,181 hours
- Engine: Cfmint CFM567B27
- System (JASC): 2613 · Overheat Detection
- Part: Warning Light
- Condition: False Activation
- Location: Engine Overheat
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E, A

## Discrepancy

(CAN) ON CLIMB OUT, THE ACFT EXPERIENCED A NR 2 ENGINE OVERHEAT INDICATION.  FOLLOWING THE FOM CREW REDUCED POWER SETTING AND THE OVERHEAT INDICATION REMAINED ILLUMINATED.  THE CREW THEN ELECTED TO SHUTDOWN THE ENGINE AT WHICH TIME THE OVERHEAT INDICATION STILL REMAINED AND THEY THEN DISCHARGED THE NR 1 FIRE BOTTLE.  ACFT HAS RETURNED TO DEPARTURE AND MADE AN UNEVENTFUL LANDING.  MAINTENANCE CURRENTLY TROUBLESHOOTING TO DETERMINE ROOT CAUSE.
